Allergic Reaction To Nitrofur

1 Reply Updated



Conversation Starter

cindy Says:
via mobile

Just startec taking nitrofur 100 mg twodays ago . I jjust noticed that I have a huge bump under my arm pit looks like might be a boil is this allergic reaction , also have really bad headache



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Cindy! How are you?

No, that would not be concerned an allergic reaction. The headache is a typical side effect, as listed by the FDA, you may also experience nausea, dizziness, non-allergic skin rash and diarrhea.

As to the bump, if it's a boil, that's used caused by a small local infection. Alternatively, it could be a swollen gland due to your body fighting the infection that's being treated. But you should have it checked out by your doctor to be sure.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Allergic reaction to solodyn
My son suffered an allergic reaction to solodyn. He was prescribed for acne. He was on the medication for 1 month with n... 40 replies
allergic reaction to clindesse
Has any women had a reaction to using Clindesse vaginal cream? I am having serious itching and burning after my one dose... 5 replies
Allergic reaction to Lyrica
I would like to know if there are any sulfa product in this medication? I am diabetic and have nerve damage in feet and ... 4 replies
allergic reaction to morphine
I took to 15 mg 24 extended release morphine pills and slowly ot started making me feel sick and after about 8 hours it ... 3 replies
allergic reaction to naltrexone
Hi, I am trying to understand the differences between Naloxone and Naltrexone because I was prescribed Naltrexone tablet... 3 replies
Allergic reaction to nambumetone
I was prescribed this medication for inflammation. I had a reaction that has lasted over a month after only taking seven... 2 replies
Allergic reaction to belly bar put on Ararax
Allergic reaction to belly bar came out in angry red rash that's itches like crazy I have it all over including my f... 2 replies
Allergic reaction to Thryoid med
Having reactions on thid med. thought i developed nut allergy. Thought i was allergic to my cats. Every test was negativ... 2 replies
Allergic reaction to Suboxone
I've been on Suboxone for 2 years and felt fine. Then the other day I broke out with hives and also my blood pressur... 1 reply
allergic reaction to Macrodantin
I was prescribed macrodantin for a UTI and I had a severe allergic reaction to it. Can i switch to amoxicillin right awa... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 September 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA